On monotonicity in economies with indivisible goods
Social Choice and Welfare, 2003, vol. 21, issue 2, 195-205
References: Add references at CitEc
Citations: View citations in EconPapers (8) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:sochwe:v:21:y:2003:i:2:p:195-205
Ordering information: This journal article can be ordered from
http://www.springer. ... c+theory/journal/355
Access Statistics for this article
Social Choice and Welfare is currently edited by Bhaskar Dutta, Marc Fleurbaey, Elizabeth Maggie Penn and Clemens Puppe
More articles in Social Choice and Welfare from Springer, The Society for Social Choice and Welfare Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().